# SDR SIMA202008276002

- Difficulty date: August 26, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,115 hours, 33,329 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-03; FRAME 68 CARGO DOOR LATERAL L-SHAPE IS CORRODED. -C/A-ACCOMPLISHED PERMANENT REPAIR ON FRAME 68 CARGO DOOR LATERAL L-SHAPE SHEAR CLIP IAW EMB 145 SRM 53-31-04RE ITEM 4D
